# SDR 122304N338CS1

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N338CS
- Make and model: Cessna 550
- Aircraft serial: 5501084
- Aircraft time: 532 hours, 386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH GEAR WAS SELECTED DOWN AND THERE WAS NO DOWN AND LOCKED INDICATION FOR RT MAIN GEAR.  CREW DECLARED AN EMERGENCY AND BLEW THE GEAR DOWN AS A SAFETY PRECAUTION.  LANDING WAS NORMAL BUT THERE NEVER WAS A GREEN INDICATION FOR THE RT GEAR.  SUSPECT ICE AND SNOW BUILD UP PRIOR TO DEPARTURE CAUSED PROBLEM.  GROUND TROUBLESHOOTING FOUND NO FAULT WITH INDICATING SYSTEM.
